# SDR AALA201707249055

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 55,564 hours, 27,445 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: 3249
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FWD GALLEY GIRT BAR CABLE IS DETACHED.  REMOVED AND REPLACED FWD GALLEY SLIDE ASSY PER MM 25-62-00. OK FOR SERVICE.
